Higher dimensional Dedekind sums in function fields

Volume 152 / 2012

Abdelmejid Bayad, Yoshinori Hamahata Acta Arithmetica 152 (2012), 71-80 MSC: Primary 11H20; Secondary 11G09. DOI: 10.4064/aa152-1-6

Authors

  • Abdelmejid BayadDépartement de mathématiques
    Université d'Évry Val d'Essonne
    Bâtiment I.B.G.B.I., 3ème étage
    23 Bd. de France
    91037 Évry Cedex, France
    e-mail
  • Yoshinori HamahataFaculty of Engineering Science
    Kansai University
    3-3-35 Yamate-cho, Suita-shi
    Osaka 564-8680, Japan
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image